International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 4, Issue 4 (2017)

Regular and totally regular property of disjunction of two fuzzy graphs


Dr. K Radha, M Vijaya

In this paper, the degree and total degree of vertices in G1 V G2 in terms of those in G1 and G2 are determined for some particular cases. Using them the regular property and the totally regular property of G1 V G2 are studied. In general, the disjunction of two regular (totally regular) fuzzy graphs need not be a regular (totally regular) fuzzy graph. In this paper, the necessary and sufficient conditions for the disjunction of two regular (totally regular) fuzzy graphs to be regular (totally regular) under some restrictions are obtained.
Pages : 63-71 | 1360 Views | 635 Downloads